Extended Hamilton–Jacobi theory, symmetries and integrability by quadratures

  1. Grillo, S. 1
  2. Marrero, J.C. 2
  3. Padrón, E. 2
  1. 1 National University of Cuyo
    info

    National University of Cuyo

    Ciudad de Mendoza, Argentina

    GRID grid.412108.e

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Revista:
Mathematics

ISSN: 2227-7390

Ano de publicación: 2021

Volume: 9

Número: 12

Tipo: Artigo

Exportar: RIS
DOI: 10.3390/math9121357 SCOPUS: 2-s2.0-85108804252 GOOGLE SCHOLAR lock_openAcceso aberto editor
Fonte de datos: Scopus